Difficult Bowel Movements After Intestinal Infections.
Doc, why is it hard for me to chapter now? About 3 days ago I was diagnosed with intestinal infection. After I took the medicine from the doctor, my chapter was difficult to get out. This is the last day I consume intestinal infection medicine. What should I do? Thank you very much in advance.
Thank you for the question.
Intestinal infections are usually the layman's term for colitis. Apart from infections, colitis can also be caused by stress and side effects of medications. Clinically, colitis sufferers will often experience diarrhea, sometimes accompanied by bloody or suppurating stools, abdominal pain, continuous heartburn, anal pain, fatigue, fever, weight loss dramatically, and many other complaints. Treatment for colitis so far is only intended to relieve symptoms while preventing recurrence, but has not been able to completely cure the disease. This treatment can be done starting with given drugs (including anti-diarrhea drugs), improve diet, stop the consumption of triggers, manage stress well, even surgery.
One side effect of the treatment given to people with colitis is in the form of constipation. Therefore, as already stated, drug consumption alone is not enough to overcome colitis, but must also be balanced with other comprehensive treatments. Therefore, in order for your complaints to improve, not just taking a doctor's medication, you need to do also:
Eat food that is easily digested, small portions but often (avoid eating spicy, high fiber, caffeinated, alcoholic foods, also contains milk and processed products)
Make sure you only eat and drink that is clean and perfectly cooked
Drink a lot of water
Relax more, do things that make you comfortable, not stressed especially excessive anxiety
Discipline of exercise and regular rest
Do not consume any drugs other than those given by the doctor
The rest, if you do not have a bowel movement for more than 1 week, or if you also have difficulty defecating for more than 1 day, vomiting, and other complaints that are more severe, you should go back to the doctor or doctor of internal medicine to be given appropriate management ...
I hope this helps.